MAUDE Adverse Event Report: ABBOTT DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ABBOTT DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7120Q/58
Medical Device Problem Codes Break (1069); Over-Sensing (1438); Low impedance (2285); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
During follow-up, sensing noise and decreased defibrillation impedance were observed on the right ventricular (rv) lead.The device was reprogrammed to resolve the event.The patient was stable and will continue to be monitored.There were no adverse consequences.
 
Event or Problem Description
During follow-up, sensing noise and decreased defibrillation impedance were observed on the right ventricular (rv) lead.Additionally, an over current detection (ocd) alert was received.The device was reprogrammed to resolve the event.The patient was stable and will continue to be monitored.There were no adverse consequences.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25128403
Report Number2017865-2026-09643
Device Sequence Number16136859
Product Code NVY
UDI-Device Identifier05414734502818
UDI-Public(01)05414734502818(10)3229080(17)130930
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Model Number7120Q/58
Device Lot Number3229080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/11/2026
Date Device Manufactured09/15/2010
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown